# SDR SWI2024050800375

- Difficulty date: March 18, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 37,746 hours, 25,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE-BAY DOOR SILL CORRODED,     HN00146398 (C-CHECK RO 5/6/2024)INSTALLED NEW AFT BAGGAGE-BAY DOOR SILL IAW CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01 AND DWG MM670-35085 REV. L. COMPLIED WITH TASK CARD 51-900-1002-SKY
